Communications in Analysis and Geometry

Volume 17 (2009)

Number 3

The Laplacian on hyperbolic 3-manifolds with Dehn surgery type singularities

Pages: 505 – 528

DOI: http://dx.doi.org/10.4310/CAG.2009.v17.n3.a4

Authors

Frank Pfäffle (Institut für Mathematik der Universität Potsdam, Germany)

Hartmut Weiss (Mathematisches Institut der LMU München, Germany)

Abstract

We study the spectrum of the Laplacian on hyperbolic3-manifolds with Dehn surgery type singularities and itsdependence on the generalized Dehn surgery coefficients.

Full Text (PDF format)